MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number SD980.016
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an infection in the bsso post-operatively and required additional intervention on the lower jaw.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Investigation showed that the device met specifications and was made according to the surgeon's preferences.The exact root cause for the infection could not be established.
 
Event or Problem Description

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key19105465
Report Number3003998208-2024-00008
Device Sequence Number18062770
Product Code JEY
UDI-Device Identifier05420060380167
UDI-Public05420060380167
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.016
Device Catalogue NumberSD980.016
Device Lot NumberME23JIRQOK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer03/18/2024
06/11/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/15/2024
07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale